# SDR CALA2025082208054

- Difficulty date: August 15, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N29991
- Make and model: Boeing 787-9
- Aircraft serial: 37071
- Aircraft time: 2,818 hours, 284 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 500322YHF
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOWARD PORTABLE ELT DOES NOT TURN ON.  PERFORMED PORTABLE EMERGENCY LOCATOR TRANSMITTER BITE TEST, NO HELPS DUE TO ELT IS NOT TURNING ON. IT HAS OBSCURED ASSOCIATED ELT PLACARD USING MASKING TAPE. INSTALLED INOPERATIVE STICKER ON AFFECTED ELT. , DEFER FWD PORTABLE ELT  ON MEL 2563G.  REMOVED UNSERVICEABLE ELT.
